# SDR VTZA95013

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 1186107150614
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-ROC - FLT 6365 - DURING CLIMB-OUT AT 0015 HOURS ON 1-11-95, THE LT ENGINE OIL TEMP FLUCTUATED IN-FLIGHT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED OIL PRESSURE TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
